# SDR REXA2024102801081

- Difficulty date: March 14, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N307PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15307
- Aircraft time: 22,002 hours, 16,569 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340942
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R/H 280 FLOOR BEAM TO BE CORRODED BEYOND ALLOWABLE LIMITS, REQUIRES REPLACEMENT REMOVED AND INSTALLED NEW R/H 280 CROSSBEAM IAW CRJ 900 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01 AND 51-42-13-001-001-A01
